Xuhua He[1]; Thomas Lam[2]

  • [1] Department of Mathematics Hong Kong University of Science and Technology Clear Water Bay Kowloon, Hong Kong (China)
  • [2] Department of Mathematics University of Michigan Ann Arbor MI 48109 (USA)

Annales de l’institut Fourier (0)

  • Volume: 0, Issue: 0, page 1-28
  • ISSN: 0373-0956

How to cite


He, Xuhua, and Lam, Thomas. "null." Annales de l’institut Fourier 0.0 (0): 1-28. <http://eudml.org/doc/275306>.

affiliation = {Department of Mathematics Hong Kong University of Science and Technology Clear Water Bay Kowloon, Hong Kong (China); Department of Mathematics University of Michigan Ann Arbor MI 48109 (USA)},
author = {He, Xuhua, Lam, Thomas},
journal = {Annales de l’institut Fourier},
language = {eng},
number = {0},
pages = {1-28},
publisher = {Association des Annales de l’institut Fourier},
url = {http://eudml.org/doc/275306},
volume = {0},
year = {0},

AU - He, Xuhua
AU - Lam, Thomas
JO - Annales de l’institut Fourier
PY - 0
PB - Association des Annales de l’institut Fourier
VL - 0
IS - 0
SP - 1
EP - 28
LA - eng
UR - http://eudml.org/doc/275306
ER -


  1. Sara Billey, Izzet Coskun, Singularities of generalized Richardson varieties, Comm. Algebra 40 (2012), 1466-1495 Zbl1274.14059
  2. Anders Björner, Francesco Brenti, Combinatorics of Coxeter groups, 231 (2005), Springer, New York Zbl1110.05001
  3. Anders Björner, Michelle Wachs, Bruhat order of Coxeter groups and shellability, Adv. in Math. 43 (1982), 87-100 Zbl0481.06002
  4. Michel Brion, Positivity in the Grothendieck group of complex flag varieties, J. Algebra 258 (2002), 137-159 Zbl1052.14054
  5. Anders S. Buch, Pierre-Emmanuel Chaput, Leonardo C. Mihalcea, Nicolas Perrin, Finiteness of cominuscule quantum K -theory, Ann. Sci. Éc. Norm. Supér. (4) 46 (2013), 477-494 (2013) Zbl1282.14016
  6. Anders Skovsted Buch, A Littlewood-Richardson rule for the K -theory of Grassmannians, Acta Math. 189 (2002), 37-78 Zbl1090.14015
  7. Anders Skovsted Buch, Andrew Kresch, Harry Tamvakis, Gromov-Witten invariants on Grassmannians, J. Amer. Math. Soc. 16 (2003), 901-915 (electronic) Zbl1063.53090
  8. P. E. Chaput, L. Manivel, N. Perrin, Quantum cohomology of minuscule homogeneous spaces, Transform. Groups 13 (2008), 47-89 Zbl1147.14023
  9. Neil Chriss, Victor Ginzburg, Representation theory and complex geometry, (1997), Birkhäuser Boston, Inc., Boston, MA Zbl0879.22001
  10. M. J. Dyer, Hecke algebras and shellings of Bruhat intervals, Compositio Math. 89 (1993), 91-115 Zbl0817.20045
  11. Alex Fink, David E. Speyer, K -classes for matroids and equivariant localization, Duke Math. J. 161 (2012), 2699-2723 Zbl1257.05023
  12. K. R. Goodearl, M. Yakimov, Poisson structures on affine spaces and flag varieties. II, Trans. Amer. Math. Soc. 361 (2009), 5753-5780 Zbl1179.53087
  13. Thomas J. Haines, The combinatorics of Bernstein functions, Trans. Amer. Math. Soc. 353 (2001), 1251-1278 (electronic) Zbl0962.14018
  14. Megumi Harada, André Henriques, Tara S. Holm, Computation of generalized equivariant cohomologies of Kac-Moody flag varieties, Adv. Math. 197 (2005), 198-221 Zbl1110.55003
  15. Xuhua He, Minimal length elements in some double cosets of Coxeter groups, Adv. Math. 215 (2007), 469-503 Zbl1149.20035
  16. Xuhua He, A subalgebra of 0-Hecke algebra, J. Algebra 322 (2009), 4030-4039 Zbl1186.20005
  17. Xuhua He, Normality and Cohen-Macaulayness of local models of Shimura varieties, Duke Math. J. 162 (2013), 2509-2523 Zbl1327.14121
  18. Xuhua He, Jiang-Hua Lu, On intersections of certain partitions of a group compactification, Int. Math. Res. Not. IMRN (2011), 2534-2564 Zbl1253.20049
  19. N. Iwahori, H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of p -adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math. (1965), 5-48 Zbl0228.20015
  20. Allen Knutson, Thomas Lam, David E. Speyer, Positroid varieties: juggling and geometry, Compos. Math. 149 (2013), 1710-1752 Zbl1330.14086
  21. Allen Knutson, Thomas Lam, David E. Speyer, Projections of Richardson varieties, J. Reine Angew. Math. 687 (2014), 133-157 Zbl06296354
  22. Bertram Kostant, Shrawan Kumar, The nil Hecke ring and cohomology of G / P for a Kac-Moody group G , Adv. in Math. 62 (1986), 187-237 Zbl0641.17008
  23. Bertram Kostant, Shrawan Kumar, T -equivariant K -theory of generalized flag varieties, J. Differential Geom. 32 (1990), 549-603 Zbl0731.55005
  24. R. Kottwitz, M. Rapoport, Minuscule alcoves for GL n and G Sp 2 n , Manuscripta Math. 102 (2000), 403-428 Zbl0981.17003
  25. Shrawan Kumar, Kac-Moody groups, their flag varieties and representation theory, 204 (2002), Birkhäuser Boston, Inc., Boston, MA Zbl1026.17030
  26. Thomas Lam, Affine Stanley symmetric functions, Amer. J. Math. 128 (2006), 1553-1586 Zbl1107.05095
  27. Thomas Lam, Anne Schilling, Mark Shimozono, K -theory Schubert calculus of the affine Grassmannian, Compos. Math. 146 (2010), 811-852 Zbl1256.14056
  28. Thomas Lam, Mark Shimozono, From double quantum Schubert polynomials to k -double Schur functions via the Toda lattice 
  29. Thomas Lam, Mark Shimozono, Quantum cohomology of G / P and homology of affine Grassmannian, Acta Math. 204 (2010), 49-90 
  30. Thomas Lam, Lauren Williams, Total positivity for cominuscule Grassmannians, New York J. Math. 14 (2008), 53-99 Zbl1144.20029
  31. G. Lusztig, Total positivity in partial flag manifolds, Represent. Theory 2 (1998), 70-78 Zbl0895.14014
  32. George Lusztig, Parabolic character sheaves. I, Mosc. Math. J. 4 (2004), 153-179, 311 Zbl1102.20030
  33. I. Mirković, K. Vilonen, Geometric Langlands duality and representations of algebraic groups over commutative rings, Ann. of Math. (2) 166 (2007), 95-143 Zbl1138.22013
  34. G. Pappas, M. Rapoport, Twisted loop groups and their affine flag varieties, Adv. Math. 219 (2008), 118-198 Zbl1159.22010
  35. A. Postnikov, Total positivity, Grassmannians, and networks 
  36. R. W. Richardson, Intersections of double cosets in algebraic groups, Indag. Math. (N.S.) 3 (1992), 69-77 Zbl0833.22001
  37. K. Rietsch, Closure relations for totally nonnegative cells in G / P , Math. Res. Lett. 13 (2006), 775-786 Zbl1107.14040
  38. Michelle Bernadette Snider, Affine patches on positroid varieties and affine pipe dreams, (2010) 
  39. Daya-Nand Verma, Möbius inversion for the Bruhat ordering on a Weyl group, Ann. Sci. École Norm. Sup. (4) 4 (1971), 393-398 Zbl0236.20035
  40. Lauren K. Williams, Enumeration of totally positive Grassmann cells, Adv. Math. 190 (2005), 319-342 Zbl1064.05150
  41. Lauren K. Williams, Shelling totally nonnegative flag varieties, J. Reine Angew. Math. 609 (2007), 1-21 Zbl1132.14045
  42. Xinwen Zhu, On the coherence conjecture of Pappas and Rapoport, Ann. of Math. (2) 180 (2014), 1-85 Zbl1300.14042

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.